Publication type: Article in scientific journal
Type of review: Peer review (publication)
Title: Transient chaos : the origin of transport in driven systems
Authors: Tél, Tamás
Vollmer, Jürgen
Breymann, Wolfgang
DOI: 10.1209/epl/i1996-00167-2
Published in: EPL - A Letters Journal Exploring the Frontiers of Physics
Volume(Issue): 35
Issue: 9
Page(s): 659
Pages to: 664
Issue Date: 1996
Publisher / Ed. Institution: EDP Sciences
ISSN: 0295-5075
1286-4854
Language: English
Subject (DDC): 530: Physics
Abstract: In open Hamiltonian systems transport is governed by chaotic saddles which are low-dimensional if a single-particle description can be used. We show that in systems where the motion of the particle is biased towards one direction, the chaotic set is never space filling. Its escape rate splits into two parts: a) a term proportional to the square of the bias; b) a term also present in the non-driven case which vanishes in the large system limit. These general results are equivalent to previous ones on thermostatted systems if the systems have identical entropy production.
URI: https://digitalcollection.zhaw.ch/handle/11475/4666
Fulltext version: Published version
License (according to publishing contract): Licence according to publishing contract
Departement: School of Engineering
Appears in collections:Publikationen School of Engineering

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.